Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 29, NWS Albuquerque, NM

May 8, 2017Quay County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 8, 2017, 6:14 PM MDT for Quay County, New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2017, 6:14 PM MDT (00:14 UTC)
Expired
May 8, 2017, 7:00 PM MDT
In force
46 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

County Quay County, NM

The radar

The Cannon AFB radar (KFDX), 37 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 4:06 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2017-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 777 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2017-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
777 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1574 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

778 
WUUS55 KABQ 090014
SVRABQ
NMC037-090100-
/O.NEW.KABQ.SV.W.0029.170509T0014Z-170509T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
614 PM MDT MON MAY 8 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southwestern Quay County in east central New Mexico...

* Until 700 PM MDT.

* At 613 PM MDT, a severe thunderstorm was located 13 miles west of
  Ragland, or 27 miles southwest of Tucumcari, moving north at 15
  mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Quay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes can develop quickly from severe thunderstorms. Seek shelter
in the basement or small central room in a sturdy structure.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3472 10386 3476 10409 3508 10411 3499 10367
TIME...MOT...LOC 0013Z 183DEG 12KT 3483 10398 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

34
1 follow-up statement
448 
WWUS55 KABQ 090049
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
649 PM MDT MON MAY 8 2017

NMC037-090100-
/O.CON.KABQ.SV.W.0029.000000T0000Z-170509T0100Z/
Quay-
649 PM MDT MON MAY 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHWESTERN QUAY COUNTY...

At 649 PM MDT, a severe thunderstorm was located 12 miles west of
Quay, or 20 miles southwest of Tucumcari, moving north at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Quay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3476 10409 3508 10411 3499 10367 3473 10393
TIME...MOT...LOC 0049Z 183DEG 12KT 3494 10397 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 5:36 PM MDT, 38 minutes earlier.

Area forecast discussion, May 8, 5:36 PM MDT, 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
536 PM MDT Mon May 8 2017

.AVIATION...
00Z TAF CYCLE
Thunderstorm impacts are likely this evening at KROW and KTCC and
possible at KLVS and KSAF, with potential for large hail. High based
convection may enhance easterly winds at KABQ this evening. Timing
of strongest easterly gap/canyon wind at KABQ hard to nail down
overnight, but will likely see gusts to between 35-40kts for a
period. Otherwise, MVFR conditions will develop overnight at KLVS,
KTCC and KROW, with potential for a few hours of IFR conditions at
KLVS. Another round of potentially severe storms forecast Tuesday
afternoon, with short-lived MVFR conditions likely in/near storms.

11

&&

.PREV DISCUSSION...305 PM MDT Mon May 8 2017...
.SYNOPSIS...
A vigorous upper level low currently found over the northern Baja
region will slowly track over the Southwest area including northern
and central New Mexico through most of this week. Precipitation in
the form of higher elevation snow, severe weather and heavier rain
will occur during this event although favor northern and eastern
areas the most. High temperatures will also be below normal through
Thursday. A warming trend will start up on Friday and last through
Monday next week due to ridging.

&&

.DISCUSSION...
SPC expanded the severe weather threat this morning and this jives
with the significant moisture advection originating from the high
plains and Gulf region. With the upper low currently over the
northern Baja...a severe weather outbreak signature is very possible
late this afternoon into the overnight hours. Lots of significant
wind shear combined with heavy juice and upper level diffluence
usually spells unusual activity. A watch issuance is likely.

Made some tweaks to the modeled PoP and temp fields but didn't make
may big changes. Models are pretty similar and the continuity has
been there as well. Adjusted high temps lower than model guidance
across some northern areas Tue/Wed due to heavy cloud cover and the
upper low position. Raised overnight lows slightly due to cloud cover
and higher dewpoints. Did reduced QPF numbers along the east slopes
of the Sangres but that is the bulls eye area and expect amounts up
to 1.5 inches and perhaps even higher. Snow is relegated to the
higher peaks so impact will be much less but looking at some heftier
amounts around Santa Fe Baldy. Perhaps over 1 foot. Folks recreating
in the back country will need to take note of the expected changing
weather conditions there. Model timing with the departing low still
looks to be intact and for Thur.

Models continue to show transitory ridging Friday through Monday.
Temperatures will warm accordingly and went a little above model
guidance for highs during this period due to deeper southerly flow
and height rises. Cant rule out some drier storms favoring the
northern mtns.

The next low is progged for the latter half of next week. Suspect
the dryline would become active across the east during that period
and some wind issues elsewhere. Perhaps some northern mtn
precipitation as well.

50

&&

.FIRE WEATHER...
A Pacific low off the northern Baja Coast will bring in breezy and
gusty south winds across NM today. Winds will reach 15-25 mph across
the area, with occasional gusts 35-45 mph possible. Divergence aloft
will destabilize the atmosphere to allow for afternoon thunderstorm
activity, initially firing up over the northern mtns. Storm activity
will expand later this afternoon, with the potential for isolated
severe storms over the eastern plains. Erratic gusty winds with
frequent cloud to ground lightning can be expected with thunderstorms
today. The strongest storms will be capable of 60 mph wind gusts and
hail size of one inch or greater. Thunderstorms that develop in the
west will be mostly dry. Storm motion will be from the S to N at
15-25 mph. Breezy conditions and RH below 15 percent across much of
the west will allow for a couple hours of critical fire conditions
over the SE portion of NM Fire Zone 101 from Mt. Taylor north to Hwy
550.

Overnight, Gulf moisture will continue to push west, thanks to the
strong upper low to our southwest. This will set up strong gap winds
through the central mtns into the Rio Grande Valley, including the
ABQ metro area. Tuesday will see another round of afternoon
thunderstorm activity, shifted a bit further north and east. Mixing
hgts and vent rates drop considerable Tuesday across the northern
and central mtn chain.

The center of the low moves over NM slowly Wednesday into Thursday,
keeping mixing hgts poor to fair across NM. Much cooler temperatures
filter into NM Wednesday helping to keep RH above critical for the
remainder of the week. Colder temperatures and wrap around moisture
should allow for the possibility of high elevation snow atop the
northern mtn peaks Wednesday night into Thursday morning. As the low
pushes off into the U.S. central plains Friday, a high amplitude
ridge begins to build in for the weekend. A drying and warming trend
will take place for the weekend, with minimum RH expected to also
drop below 15 percent. This could allow for critical fire conditions
to develop over western NM for the weekend, although winds look to
be the limiting factor at this time.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

50
Hazardous weather outlook, May 8, 10:49 AM MDT, 7 hours 25 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Albuquerque NM
1049 AM MDT Mon May 8 2017

NMZ501>540-091100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
1049 AM MDT Mon May 8 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms between 3pm and 11pm
MDT across the eastern third of New Mexico. This includes the I-25
corridor from just east of Las Vegas to Raton Pass as well as the I40
corridor from Clines to the Texas state line. The main threats will
be large and very large hail up to 2.00 inches in diameter and wind
gusts of 60 mph or higher. An isolated tornado cannot be ruled out
across the east central and southeast plains.

In western New Mexico, a couple of hours of localized critical fire
weather conditions will be possible, mainly around the continental
divide this afternoon as winds strengthen with low humidity. In
addition, a few stray showers and dry thunderstorms producing very
little rainfall, but strong wind gusts to 50 mph will be possible in
western New Mexico today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong to severe thunderstorms are expected again across
eastern New Mexico Tuesday and Wednesday afternoon's and evening's
with large hail and damaging winds possible. The highest risk will be
in Curry and Roosevelt Counties on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

50

In the hours before

Special weather statement, May 8, 4:47 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
447 PM MDT MON MAY 8 2017

NMZ533-082315-
Guadalupe County-
447 PM MDT MON MAY 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY
UNTIL 515 PM MDT...

At 446 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Puerto De Luna, or 16 miles southeast of Santa Rosa,
moving north at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Newkirk and Cuervo.

This includes Interstate 40 between Mile Markers 285 and 304.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM MDT for
east central New Mexico.

LAT...LON 3476 10435 3478 10453 3514 10453 3512 10417
TIME...MOT...LOC 2246Z 190DEG 25KT 3485 10441

34
Local storm report, May 8, 5:04 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
504 PM MDT MON MAY 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             4 E FORT SUMNER         34.47N 104.16W
05/08/2017  E1.50 INCH       DE BACA            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1701881

50
Local storm report, May 8, 5:08 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
508 PM MDT MON MAY 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             8 SW TAIBAN             34.37N 104.11W
05/08/2017  M1.00 INCH       DE BACA            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1701882

DAK
Local storm report, May 8, 5:50 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT MON MAY 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             ROY                     35.94N 104.20W
05/08/2017  E1.75 INCH       HARDING            NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ1701883

DAK
Local storm report, May 8, 5:51 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 PM MDT MON MAY 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             FORT SUMNER             34.48N 104.24W
05/08/2017  E1.50 INCH       DE BACA            NM   TWITTER FEED

&&

EVENT NUMBER ABQ1701884

50
Local storm report, May 8, 5:54 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
554 PM MDT MON MAY 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             10 ESE MAES             35.63N 104.44W
05/08/2017  E1.00 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1701886

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 6:01 PM MDTTornado WarningABQQuay14 min
May 8, 6:16 PM MDTTornado WarningABQQuay29 min
May 8, 6:19 PM MDTTornado WarningABQHarding26 min
May 8, 6:34 PM MDTSpecial Weather StatementABQChaves26 min
May 8, 6:45 PM MDTSevere Thunderstorm WarningABQChaves31 min
May 8, 6:59 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 7:15 PM MDTSpecial Weather StatementABQChaves30 min
May 8, 7:28 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe47 min
May 8, 7:29 PM MDTAreal Flood AdvisoryABQQuay2 hr
May 8, 7:45 PM MDTSevere Thunderstorm WarningABQQuay45 min
May 8, 8:14 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay46 min
May 8, 8:23 PM MDTTornado WarningABQGuadalupe, Quay21 min
May 8, 8:49 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe116 min
May 8, 8:57 PM MDTSpecial Weather StatementABQGuadalupe48 min
May 8, 9:56 PM MDTSpecial Weather StatementABQSan Miguel64 min
May 8, 10:01 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
May 8, 10:45 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
May 8, 10:49 PM MDTSpecial Weather StatementABQMora26 min
May 9, 12:58 AM MDTSpecial Weather StatementABQLos Alamos32 min
May 9, 7:26 AM MDTSpecial Weather StatementABQSan Juan34 min
May 9, 9:28 AM MDTSpecial Weather StatementABQSandoval32 min
May 9, 9:49 AM MDTAreal Flood AdvisoryABQSandoval116 min
May 9, 9:52 AM MDTRiver Flood WarningABQRio Arriba24 hr
May 9, 10:14 AM MDTSpecial Weather StatementABQSandoval61 min
May 9, 10:27 AM MDTSpecial Weather StatementABQBernalillo48 min
May 9, 10:38 AM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe112 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQLincoln, Torrance41 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe41 min
May 9, 10:53 AM MDTSpecial Weather StatementABQRio Arriba67 min
May 9, 10:56 AM MDTSevere Thunderstorm WarningABQSanta Fe, Torrance49 min
May 9, 11:03 AM MDTSevere Thunderstorm WarningABQBernalillo, Torrance23 min
May 9, 11:07 AM MDTSevere Thunderstorm WarningABQRio Arriba38 min
May 9, 11:10 AM MDTSpecial Weather StatementABQSan Juan65 min
May 9, 11:16 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance119 min
May 9, 11:29 AM MDTSevere Thunderstorm WarningABQTorrance51 min
May 9, 11:30 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe45 min
May 9, 11:32 AM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 11:41 AM MDTAreal Flood AdvisoryABQSandoval109 min
May 9, 11:48 AM MDTSevere Thunderstorm WarningABQRio Arriba43 min
May 9, 11:51 AM MDTSpecial Weather StatementABQSanta Fe54 min
May 9, 12:03 PM MDTSpecial Weather StatementABQBernalillo57 min
May 9, 12:13 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe62 min
May 9, 12:18 PM MDTSevere Thunderstorm WarningABQTorrance57 min
May 9, 12:19 PM MDTAreal Flood AdvisoryABQLincoln, Torrance116 min
May 9, 12:26 PM MDTSpecial Weather StatementABQ34 min
May 9, 12:29 PM MDTSpecial Weather StatementABQSan Juan61 min
May 9, 12:31 PM MDTSpecial Weather StatementABQLincoln14 min
May 9, 12:34 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe, Torrance29 min
May 9, 12:40 PM MDTSpecial Weather StatementABQSanta Fe50 min
May 9, 12:44 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQSan Juan49 min
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQLincoln61 min
May 9, 12:55 PM MDTTornado WarningABQLincoln35 min
May 9, 12:59 PM MDTTornado WarningABQRio Arriba, Santa Fe31 min
May 9, 1:13 PM MDTTornado WarningABQSan Miguel, Torrance13 min
May 9, 1:17 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 1:20 PM MDTSevere Thunderstorm WarningABQRio Arriba, Taos27 min
May 9, 1:29 PM MDTSpecial Weather StatementABQSanta Fe31 min
May 9, 1:40 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance65 min
May 9, 1:42 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, San Miguel32 min
May 9, 1:48 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance39 min
May 9, 1:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel63 min
May 9, 2:03 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance57 min
May 9, 2:05 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance25 min
May 9, 2:17 PM MDTSpecial Weather StatementABQChaves28 min
May 9, 2:18 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance27 min
May 9, 2:24 PM MDTSevere Thunderstorm WarningABQChaves55 min
May 9, 2:28 PM MDTTornado WarningABQSan Miguel32 min
May 9, 2:32 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance118 min
May 9, 2:35 PM MDTTornado WarningABQGuadalupe, Torrance25 min
May 9, 2:44 PM MDTSevere Thunderstorm WarningABQColfax44 min
May 9, 2:51 PM MDTTornado WarningABQSan Miguel24 min
May 9, 2:58 PM MDTTornado WarningABQGuadalupe32 min
May 9, 3:02 PM MDTSpecial Weather StatementABQGuadalupe43 min
May 9, 3:05 PM MDTSevere Thunderstorm WarningABQMora, San Miguel40 min
May 9, 3:16 PM MDTSpecial Weather StatementABQMora44 min
May 9, 3:16 PM MDTSevere Thunderstorm WarningABQChaves44 min
May 9, 3:23 PM MDTSpecial Weather StatementABQDe Baca37 min
May 9, 3:24 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel51 min
May 9, 3:30 PM MDTSpecial Weather StatementABQSandoval45 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.